# SDR ASAA1158977

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 14,888 hours, 4,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Part number: AS150614D32
- Condition: Disconnected
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTS A VERY STRONG ELECTRICAL SMELL LIKE SMOKE BUT NEVER SAW SMOKE IT OCCURRED RIGHT AT TOP OF DESCENT EMERGENCY DECLARED STRONG SMELL FOR ABOUT 10 MIN THEN IT GOT BETTER AND STARTED TO DISSIPATE.  FOUND THE SLEEVE ON THE Y-DUCT ASSEMBLY LOOSE AND DISCONNECTED DURING INSPECTION FOR ELECTRICAL SMELL COMPLETED INSPECTION REF AMM 05 60 00 PB 101, NO FURTHER DEFECTS NOTED.  REFER TO IPC 21 21 01 01 SHEET 4 VIEW 'E" ITEM 90 AND 50 FOR THE LOCATION OF THE LOOSE SLEEVE "BOOT".
